Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Higher obstructions to deforming cohomology groups of line bundles


Authors: Mark Green and Robert Lazarsfeld
Journal: J. Amer. Math. Soc. 4 (1991), 87-103
MSC: Primary 32G08; Secondary 14K30, 32J25
DOI: https://doi.org/10.1090/S0894-0347-1991-1076513-1
MathSciNet review: 1076513
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B1] A. Beauville, in Ueno (ed.), Classification of algebraic and analytic manifolds, Birkhäuser, 1983, pp. 619-620.
  • [B2] -, Annulation du $ {H^1}$ et systèmes paracanoniques sur les surfaces, J. Reine Angew. Math. 388 (1988), 149-157. MR 944188 (89i:14032)
  • [C1] F. Catanese, Moduli of surfaces of general type, Proc. of the 1982 Conf. at Ravello, Lecture Notes in Math., vol. 997, Springer-Verlag, 1983, pp. 90-112. MR 714742 (84k:14026)
  • [C2] -, Moduli and classification of irregular Kaehler manifolds (and algebraic varieties) with Albanese general type fibrations, preprint.
  • [GL1] M. Green and R. Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese, and Beauville, Invent. Math. 90 (1987), 389-407. MR 910207 (89b:32025)
  • [GL2] -, A deformation theory for cohomology of analytic vector bundles on Kähler manifolds, with applications, Mathematical Aspects of String Theory, World Scientific, 1987, pp. 416-440. MR 915835
  • [GM] W. Goldman and J. Millson, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Publ. Math. IHES 67 (1988), 43-96. MR 972343 (90b:32041)
  • [Gr] M. Gromov, Sur le groupe fondamental d'une variété Kählerienne, preprint.
  • [R] Z. Ran, On subvarieties of abelian varieties, Invent. Math. 62 (1981), 459-479. MR 604839 (82d:14024)
  • [S] Y. T. Siu, Strong rigidity for Kaehler manifolds and the construction of bounded holomorphic functions, Discrete Groups and Analysis, Birkhäuser, 1981, pp. 44-78.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32G08, 14K30, 32J25

Retrieve articles in all journals with MSC: 32G08, 14K30, 32J25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1076513-1
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society